# SDR 05FDEA03847

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 417
- Aircraft time: 35,729 hours, 21,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5310-92355 FUSELAGE MAIN FRAME EXISTING SHORT PITCH HOLES FR 42, STR 36 RT AND 36 LT.  COMLIED WITH EA 6-5310-92355 FUSELAGE MAIN FRAME EXISTING SHORT PITCH HOLES FR 42, STR 36 RT AND 36 LT.
